MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671250
Medical Device Problem Codes Nonstandard Device (1420); Self-Activation or Keying (1557); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that an unintentional switch to dynaglide mode occurred.A 1.25 mm rotapro burr was selected for the procedure.During angioplasty of the left anterior descending (lad) artery, the device unintentionally switched to dynaglide mode.The mode did not deactivate automatically when pressing the dynaglide mode button.No patient complications occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.Investigation results: device history review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Device technical analysis: returned product consisted of the rotapro atherectomy system.Visual inspection of the device did not identify any damages or defects.When the rotapro system was connected to the rotapro console and the ablation button was pressed, the device stalled and did not run.During the stall, the device was able to change between dynaglide mode and normal mode without issue or resistance.Dynaglide was turned on and off without issue or resistance.In order to determine the reason for the device stall, the advancer was dismantled and the components inside the advancer were inspected.After destructive testing was performed, it was found that the drive shaft (turbine) was corroded, indicating the presence of dried saline within the device.Product analysis did not confirm the reported unintentional mode change as clinical circumstances could not be replicated.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this product investigation is assigned the most probable cause classification of adverse event related to procedure.It was considered likely that the reported unintentional mode switching and the condition of the returned device occurred due to procedural factors which can include device interaction and testing.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24366768
Report Number2124215-2026-08850
Device Sequence Number17450038
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)271204(10)38110609
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0038110609
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer04/17/2026
05/07/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/04/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown